# SDR 00FDEA00380

- Difficulty date: June 7, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 4,668 hours, 2,332 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O CLIMBOUT, RT INNER DECREASED AT ABNORMAL RATE BEYOND MAX LIMIT IMBALANCE.
